# SDR QXEA200601497

- Difficulty date: June 9, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: AFT CARGO HANDLE LATCH GUIDES CHAFING INTO HANDLE HOUSING ASSY.  MAINTENANCE REPAIRED IAW Q400 AMM TASK 52-31-01-000-802, AMM TASK 52-31-01-400-802, AND AMM TASK 52-31-01-400-802.
